I had a month long UTI with terrible shooting pain and pelvic congestion and it's still there. I have pain along this vein above my genitals. I tried cipro and amoxycilin and now duricef but its still there.
the urologist diagnosed me with a hernia. do I have toxic chemicals leaking into my bladder or body?
It may be difficult to confirm whether your UTI is causing these symptoms or hernia. The common symptoms of hernia are burning sensation, a feeling of pinching and shooting pain in the groin due to protrusion of an organ or tissue through the abdominal cavity.UTI can cause pain and burning during urination, cramps in lower abdomen. A hernia can lead to severe complications if it becomes incarcerated. It is suggested to consult your doctor and seek appropriate management. I sincerely hope it helps.
Best wishes and regards!
I think I have a prostate infection. I still have pain in my pelvis especially when my bladder is full in a vein. the uro put me on flowmax and 14 days of cipro but again they refuse to give me diflucan. I had a fungal infection for sure and they don't give me the diflucan
it seems like my vessels have been damaged from lack of blood flow from enlarged prostate?
I must have diseased fluid in my prostate now for years and think I need prostate drainage. I don't know how I can lose my health and be damaged so quickly. it seems all from sleep apnea, hypoxia of low oxygen levels
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.